# SDR K3HA9700098

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 900327
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND FWD OVERWING EXIT LENS CRACKED.  INSTALLED NEW LENS.
